Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 73, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Dec 23, 2015, 6:33 PM EST. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 6:33 PM EST (23:33 UTC)
- Expired
- Dec 23, 2015, 7:30 PM EST
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WHUS51 KPHI 232333 SMWPHI ANZ451-452-471-472-240030- /O.NEW.KPHI.MA.W.0073.151223T2333Z-151224T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SPECIAL MARINE WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 633 PM EST WED DEC 23 2015 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SPECIAL MARINE WARNING FOR... COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM... COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM... WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40 NMY FROM 20 TO 40 NM... WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40 NM... * UNTIL 730 PM EST * AT 632 PM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM... CAPABLE OF PRODUCING WINDS TO 40 KNOTS...LOCATED NEAR ATLANTIC CITY REEF...MOVING NORTHEAST AT 25 KNOTS. * LOCATIONS IMPACTED INCLUDE... GARDEN STATE NORTH REEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...OCCASIONAL LIGHTNING...AND HEAVY RAIN. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. && LAT...LON 3924 7416 3931 7423 3967 7403 3952 7364 TIME...MOT...LOC 2332Z 218DEG 24KT 3929 7415 $$ GORSE
2 follow-up statements
194 FZUS71 KPHI 232350 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 650 PM EST WED DEC 23 2015 ANZ452-472-232359- /O.CAN.KPHI.MA.W.0073.000000T0000Z-151224T0030Z/ 650 PM EST WED DEC 23 2015 ...THE SPECIAL MARINE WARNING IS CANCELLED... THE AFFECTED AREAS WERE... COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM... WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40 NMY FROM 20 TO 40 NM... THE STORM HAS MOVED OUT OF THE WARNED AREA AND NO LONGER POSES A SIGNIFICANT THREAT TO BOATERS. LAT...LON 3938 7395 3945 7410 3967 7403 3952 7364 TIME...MOT...LOC 2349Z 218DEG 29KT 3945 7397 $$ ANZ451-471-240030- /O.CON.KPHI.MA.W.0073.000000T0000Z-151224T0030Z/ 650 PM EST WED DEC 23 2015 ...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 730 PM EST... FOR THE FOLLOWING AREAS... COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM... WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40 NM... AT 647 PM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM... CAPABLE OF PRODUCING WINDS TO 40 KNOTS...LOCATED 9 NM SOUTHEAST OF GARDEN STATE SOUTH REEF...MOVING NORTHEAST AT 30 KNOTS. LOCATIONS IMPACTED INCLUDE... GARDEN STATE NORTH REEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING... AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. && LAT...LON 3938 7395 3945 7410 3967 7403 3952 7364 TIME...MOT...LOC 2349Z 218DEG 29KT 3945 7397 $$ GORSE
208 FZUS71 KPHI 240011 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 711 PM EST WED DEC 23 2015 ANZ451-471-240020- /O.CAN.KPHI.MA.W.0073.000000T0000Z-151224T0030Z/ 711 PM EST WED DEC 23 2015 ...THE SPECIAL MARINE WARNING IS CANCELLED... THE AFFECTED AREAS WERE... COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM... WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40 NM... THE THUNDERSTORM HAS WEAKENED AND MOVED OUT OF THE AREA AND NO LONGER POSES A SIGNIFICANT THREAT TO BOATERS. LAT...LON 3938 7395 3945 7410 3967 7403 3952 7364 TIME...MOT...LOC 0009Z 218DEG 24KT 3956 7385 $$ GORSE
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Dec 23, 3:58 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Dec 23, 3:58 PM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EST WED DEC 23 2015
.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO LIFT NORTH THROUGH THE REGION THIS
EVENING. A COLD FRONT WILL APPROACH THE MID ATLANTIC FROM THE WEST
ON THURSDAY AND TRACK THROUGH THE REGION LATER THURSDAY NIGHT TO
EARLY FRIDAY. THE FRONT WILL REMAIN NEARBY CHRISTMAS DAY AS HIGH
PRESSURE BRIEFLY RETURNS ACROSS THE AREA. BY SATURDAY, A WARM FRONT
WILL LIFT NORTHWARD THROUGH THE REGION, FOLLOWED BY A COLD FRONT ON
SUNDAY. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DEEP LOW PRESSURE WILL CROSS THE UPPER GREAT LAKES AND UP INTO SRN
CANADA TONIGHT. AN ASSOCIATED WARM FRONT WILL CROSS OUR AREA.
RAIN/DRIZZLE AND AREAS OF FOG ARE EXPECTED WITH THE WARM FRONT
TONIGHT. MUCH OF THE RAIN WILL BE DURING THE EVENING AND EARLY
OVERNIGHT...THEN IT SHOULD TAPER OFF TO MORE OF A DRIZZLE/FOG
EXPERIENCE. WE HAVE DROPPED THE DENSE FOG ADVYS ACROSS THE LAND
AREAS (FROM EARLIER)...BUT CHOSE TO KEEP DENSE FOG ON THE
WATERS...WITH THE HUMID AIRMASS AND COOL SEA TEMPERATURES. LOW
TEMPERATURES OVER THE LAND WILL BE IN THE MID/UPPER 50S NORTH AND
LOW/MID 60S SOUTH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
DEEP LOW PRESSURE OVER CANADA AND HIGH PRESSURE OFF THE SE COAST
WILL PUMP IN UNSEASONABLY WARM AND HUMID AIR ACROSS THE AREA
THURSDAY. WE ARE STILL CALLING FOR RECORD HIGH TEMPERATURES FOR THE
AREA. SOME OF THE READINGS MAY TOP DECEMBER 'ALL TIME' LEVELS.
CLOUDS MAY HINDER SOME OF THE INCREASE EARLY...BUT BREAKS IN THE
CLOUDS ARE EXPECTED LATER ON. A WEAKENING FRONT WILL CROSS THE AREA
DURING THE AFTERNOON...SO WE WILL KEEP CHC FOR SHOWERS AND ADDED A
SLGT CHC FOR A TSTM TO THE GRIDS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
UNSETTLED WEATHER AND A WARM, EVEN HUMID, CHRISTMAS EVE IS EXPECTED
THURSDAY NIGHT AS A COLD FRONT APPROACHES AND SLOWLY PASSES ACROSS
OUR FORECAST AREA. DEWPOINTS ARE EXPECTED TO BE INTO THE 60S ACROSS
A GOOD PORTION OF THE AREA, AND ALONG WITH SCATTERED SHOWERS
ACCOMPANYING THE SLOW-MOVING COLD FRONT, SOME INSTABILITY MAY
PRODUCE A FEW ISOLATED RUMBLES OF THUNDER THROUGH THE EVENING. AS
THE FRONT SLOWLY EDGES TO THE SOUTH AND EAST LATE THURSDAY NIGHT,
SCATTERED SHOWER ACTIVITY WILL GRADUALLY DIMINISH AND END FROM
NORTHWEST TO SOUTHEAST ACROSS THE CWA.
CHRISTMAS DAY/FRIDAY SHOULD FEATURE DRIER CONDITIONS OVERALL,
ESPECIALLY FOR THE NORTHERN HALF OF THE FORECAST AREA AS AN AREA OF
HIGH PRESSURE AROUND THE GREAT LAKES TRIES TO BUILD TOWARD THE
REGION. THERE IS, HOWEVER, THE POTENTIAL FOR SOME MOISTURE TO WORK
ITS WAY BACK INTO SOUTHERN PARTS OF THE FORECAST AREA AS THE
PREVIOUSLY MENTIONED FRONTAL BOUNDARY LOSES STEAM AND BEGINS TO
STALL. AS FAR AS TEMPERATURES GO, IT WILL BE NOTICEABLY COOLER ON
CHRISTMAS DAY, ABOUT TEN DEGREES COOLER OVERALL AS COMPARED TO
THURSDAY, BUT THIS WILL OF COURSE STILL BE WELL ABOVE AVERAGE FOR
LATE DECEMBER. WE EXPECT MAXIMUM TEMPERATURES CHRISTMAS DAY TO RANGE
FROM THE MID 50S IN THE SOUTHERN POCONOS TO THE MID/UPPER 60S INTO
THE DELAWARE VALLEY, SOUTHERN NJ, AND MOST OF THE DELMARVA.
THROUGH THE REMAINDER OF THE LONG TERM PERIOD, MODEL SOLUTIONS DO
TEND TO DIVERGE MORE, WITH RESPECT TO THE TIMING OF A WARM FRONT
LIFTING NORTH THROUGH THE REGION SATURDAY. THE ECMWF AND GFS ALSO
SHOW A WAVE OF LOW PRESSURE DEVELOPING AND MOVING ALONG THE FRONTAL
BOUNDARY AS IT LIFTS NORTH OF THE REGION SATURDAY NIGHT. THIS LOW
PRESSURE WILL PASS US BY TO THE NORTHEAST, AND A COLD FRONT SHOULD
CROSS OUR AREA SUNDAY. THIS UNSETTLED PATTERN LOOKS TO CONTINUE THEN
INTO EARLY NEXT WEEK AS ANOTHER STORM SYSTEM DEVELOPS OVER THE
CENTRAL PLAINS AND TRACKS NORTHEAST TO THE GREAT LAKES, YIELDING THE
POTENTIAL FOR MORE WET WEATHER ACROSS OUR AREA, MOSTLY IN THE MONDAY
TO TUESDAY TIMEFRAME. WHILE STILL REMAINING ABOVE NORMAL LATE
DECEMBER AVERAGES, TEMPERATURES OVERALL WILL BE TRENDING DOWNWARD
INTO EARLY NEXT WEEK, WITH HIGHS RANGING MORE IN THE 40S TO 50S
ACROSS THE REGION.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
IFR/LOW IFR CONDITIONS ACROSS MUCH OF THE AREA WITH RAIN AND DENSE
FOG ACROSS THE SHORE/HILLTOPS. LLWS DEVELOPING AS WELL WITH DECENT
LOW LEVEL JET AHEAD OF THE STORM SYSTEM. NOT MUCH CHANGE EXPECTED
OVERNIGHT INTO THU MORNING WITH A CONTINUATION OF THESE CONDITIONS.
WINDS BECOME MORE SWRLY THU AND THE POSSIBILITY FOR HIGHER CIGS AND
SOME IMPROVEMENT IN VSBYS THEN. CONFID IN FCST IS HIGH EARLY...BUT
RATHER LOW FOR THE IMPROVEMENT TIMING THU.
OUTLOOK...
THURSDAY NIGHT...SOME LOWER CONDITIONS MOSTLY INTO THE MVFR RANGE
ARE POSSIBLE IN SCATTERED SHWRS THROUGH THE LATE EVENING AS A COLD
FRONT SLOWLY CROSSES THE AREA. WIND SHIFT OVERNIGHT FROM SOUTHWEST
TO WEST-NORTHWEST.
FRIDAY...MAINLY VFR CONDITIONS. MORE SCATTERED SHWRS AND POSSIBLE
SUB-VFR CONDITIONS, ESPECIALLY INTO FRIDAY NIGHT.
SATURDAY AND SUNDAY...PERIODS OF MVFR TO IFR POSSIBLE IN SHOWERS AS
A WARM FRONT PASSES THROUGH SATURDAY, FOLLOWED BY A COLD FRONT
SUNDAY.
MONDAY...MUCH UNCERTAINTY WITH ANOTHER APPROACHING SYSTEM. VFR
CONDITIONS COULD LOWER TO MVFR IN MORE RAIN.
&&
.MARINE...
WE ARE BEGINNING TO SEE THE UPTICK IN WINDS ACROSS THE WATERS THIS
AFTERNOON. EVEN AREAS OF THE DELAWARE BAY ARE GETTING GUSTS OVER 20
KTS AS OF 2 PM. SEAS WILL RESPOND SHORTLY...SO WE WILL ISSUE THE SCA
FLAG WITH THE NEXT (330 PM) CWF ISSUANCE. OCCASIONAL SHOWERS AND
DENSE FOG ARE EXPECTED AS WELL. WE WILL CARRY THE DENSE FOG INTO THE
OVERNIGHT...WITH THE HUMID AIR MASS AND COOL SEA WATERS PROVIDING
FAVORABLE CONDITIONS. THE SCA FLAG WILL GO THRU THE DAY THU...WHILE
WE WILL KEEP THE DENSE FOG UNTIL 15Z FOR NOW.
OUTLOOK...
THURSDAY NIGHT...THE SMALL CRAFT ADVISORY LASTS THROUGH LATE
THURSDAY NIGHT FOR THE ATLANTIC COASTAL WATERS AND ALSO LOWER
DELAWARE BAY AS WIND GUSTS UP TO AROUND 25 KNOTS MAY LAST INTO THE
OVERNIGHT HOURS. SEAS ON THE OCEANFRONT MAY ALSO STILL BE ELEVATED
IN THE 5 TO 6 FOOT RANGE.
FRIDAY AND SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED.
SUNDAY AND MONDAY...SCA CONDITIONS COULD RETURN FOR THE COASTAL
WATERS WITH WIND GUSTS APPROACHING 25 KNOTS AT TIMES. SEAS ARE ALSO
FORECAST TO BUILD INTO THE 5 TO 6 FOOT RANGE.
&&
.CLIMATE...
SOME DAILY RECORD HIGHS TODAY, DECEMBER 23RD MAY END UP OCCURRING JUST
BEFORE MIDNIGHT TONIGHT. DAILY RECORD HIGHS ARE EXPECTED THURSDAY,
DECEMBER 24TH. THE RECORD WARMTH MAY CONTINUE RIGHT INTO THIS
WEEKEND ON FRIDAY, DECEMBER 25TH AND SUNDAY, DECEMBER 27TH.
THE FOLLOWING TABLE LISTS THE DAILY RECORD HIGHS FOR DECEMBER 23RD,
24TH, 25TH AND 27TH FOR OUR EIGHT CLIMATE SITES.
SITES DECEMBER 23 DECEMBER 24 DECEMBER 25 DECEMBER 27
----- ----------- ----------- ----------- -----------
ACY 65 1990 65 1982 70 1982 67 1973
PHL 66 1990 64 2014, 1990 68 1964 64 1949
ILG 66 1990 65 2014 70 1982 65 1973
ABE 64 1990 62 1990 65 1964 59 1949
TTN 70 1891 63 2014, 1990 69 1889 63 1949
GED 68 2013, 1949 69 2014 71 1964 69 1973
RDG 63 2007, 1990 63 1990 68 1964 65 1936
MPO 58 1990 62 1990 60 1965 56 1964
WE MAY APPROACH ALL-TIME MONTHLY RECORD HIGHS (I.E., THE WARMEST DAY
IN DECEMBER) AS WELL.
MONTHLY RECORD
SITE HIGHS FOR DECEMBER DATE(S) SET
---- ------------------ -----------
PHL 73 12/7/1998, 12/4/1998
ACY 77 12/7/1998
ILG 75 12/4/1998
ABE 72 12/1/2006, 12/4/1998, 12/29/1984
TTN 76 12/7/1998
GED 77 12/1/1991
RDG 77 12/29/1984
MPO 67 12/13/2015
DECEMBER 2015 IS ON PACE TO SET THE ALL-TIME MONTHLY RECORD FOR
THE WARMEST DECEMBER AT PHILADELPHIA. THE AVERAGE TEMPERATURE FROM
DECEMBER 1-22ND AT PHL AIRPORT IS 49.8F (11.1F ABOVE NORMAL)
WHICH IS THE WARMEST ON RECORD THROUGH THE FIRST 22 DAYS OF THE
MONTH. THE PREVIOUS WARMEST WAS 48.0F IN 2001.
OFFICIAL MONTHLY TEMPERATURE RECORDS FOR PHILADELPHIA DATE BACK TO
1872.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 10 AM EST THURSDAY FOR ANZ430-431-
450>455.
SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THURSDAY FOR ANZ430.
&&
SYNOPSIS...KLINE
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...KLINE
AVIATION...KLINE/O'HARA
MARINE...KLINE/O'HARA
CLIMATE...GORSEHazardous weather outlook, Dec 23, 4:02 PM EST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EST WED DEC 23 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-242115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 402 PM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. AREAS OF FOG MAY DEVELOP AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-242115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EST WED DEC 23 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 11:26 PM EST | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 16 hr |
| Dec 23, 1:16 AM EST | Marine Dense Fog Advisory | PHI | 33 hr | |
| Dec 23, 3:37 AM EST | Small Craft Advisory | PHI | 54 hr | |
| Dec 23, 6:19 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 116 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.